This message is to everyone who may read this who needs help with getting off their psych meds. Unfortunately, there is so much unnecessary suffering in the world of psych drug withdrawal. Most doctors have absolutely no idea how to have their patients SLOWLY taper off of their drugs, nor do they know what w/d symptoms are, nor do they even recognize that there is even such a thing as symptoms from w/d. I have had personal experience with the above both for myself and a family member. There’s no doubt that everyone’s body reacts to the reduction or discontinuance of psych meds. I was referred to a taper system called a “liquid titration microtaper” by a very wise person who’s husband had cold turkeyed off of Ativan in 2009 and has been in a hell of withdrawal ever since, save two good years in the middle. This wife, who, out of necessity, did a TON of her own research on what the drugs themselves do to a person, along with how to properly taper off of them. I am five days from completing my microtaper off of Klonopin and have done very well over the past 18 months of tapering. For anyone who wishes to get off of any psych drug (AD, benzos, anti-psychotics, opiods, etc.) PLEASE consider doing a liquid titration microtaper. Your body will thank you!! Most all of the suffering I have seen in others (including myself and the family member) has been due to a taper that was too fast. A microtaper gives the brain time to heal during the taper. If minor w/d symptoms are experienced during a microtaper, the daily reductions can be put on hold until w/d symptoms subside. It’s really that simple. Such a taper can be speeded up for those who can handle it, but, in my opinion everyone should assume the worst and start off with a microtaper, rather than find out the hard way that their body can’t handle a faster taper and may not be able to reinstate and start over. Be very careful in the first place, not later. Good luck and may you receive good counsel to properly guide you through your journey to get off this garbage!!